# SDR UIEA2014012300026

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 59,495 hours, 8,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 980, STRINGER 38R SKIN, ONE EACH FASTENER HOLE FOUND CRACKED AT 6 O`CLOCK POSITION.  SKIN REPAIRED CARRIED OUT IAW SRM 53-20-01 REPAIR 2.
